On quasi completely regular semigroups.

J.L. Galbiati; M.L. Veronesi

Semigroup forum (1984)

  • Volume: 29, page 271-276
  • ISSN: 0037-1912; 1432-2137/e

How to cite


Galbiati, J.L., and Veronesi, M.L.. "On quasi completely regular semigroups.." Semigroup forum 29 (1984): 271-276. <http://eudml.org/doc/134691>.

author = {Galbiati, J.L., Veronesi, M.L.},
journal = {Semigroup forum},
keywords = {archimedean semigroups; quasi-completely regular semigroups},
pages = {271-276},
title = {On quasi completely regular semigroups.},
url = {http://eudml.org/doc/134691},
volume = {29},
year = {1984},

AU - Galbiati, J.L.
AU - Veronesi, M.L.
TI - On quasi completely regular semigroups.
JO - Semigroup forum
PY - 1984
VL - 29
SP - 271
EP - 276
KW - archimedean semigroups; quasi-completely regular semigroups
UR - http://eudml.org/doc/134691
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.